# SDR CALA0200371

- Difficulty date: June 28, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A PUNCTURE IN THE FRAME WEB OF AFT ACCESSORY COMPARTMENT AT RT SIDE, BS 1463, S17R. THE DAMAGE WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 51-10-4 AND 51-70-4, FIGURE 2, SHEET 2.
